I last got my period May 27-April 1 as normal. I took plan B on April 5th. A few days after that, starting on the 11th, I got my period (lasting 4 days). It was a different period than what I'm used to (instead of a fresh flow, most of it was dark, dryish, seemingly old blood). I was told that spotting and bleeding is normal a few days after taking plan B but that your regular period should resume on schedule. My cycle is typically 28 days so I am getting concerned why I still haven't gotten it yet. Should I consider the "period" I got on the 11th as my normal menstruation? Please help, I'm worried I may be pregnant.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2015 • 1 answer
Posted 12 Jun 2015 • 1 answer
Posted 10 Feb 2016 • 2 answers
Posted 25 May 2016 • 2 answers
Took Plan B half a week before my period was to start, now I have entirely missed my period... Help?
Posted 25 Aug 2016 • 1 answer